# SDR RRXA991027

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, UPPER CUSP MEMBRANE, AT STA 560.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLERS AND INSTALLED IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH  NR EO 99-010 WITH 8110-3 DATED 01-25-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
